# SDR CALA2025091108759

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,851 hours, 21,645 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R AFT GIRT BAR FITTING ON FLOORBAORD HAS 2 EACH BROKEN NUT PLATES. NEEDED 2 EACH INSTALLED EACH AFT GIRT BAR INSERTS BROKEN. REMOVED AND INSTALLED NEW INSERTS. INSTALLED AT 1145AM. ADHESIVE RECOMMENDED 24 CURE TIME. LEFT SAMPLE TO VERIFY CURED BEFORE INSTALLING GIRT BAR FITTING. REF M&E 29-5321-3-0013(INSERTS)
